# SDR AALA20072014

- Difficulty date: October 23, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 24B INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 24B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
